# SDR DALA2023121210152

- Difficulty date: December 12, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 58,940 hours, 30,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3125 EXIT LIGHT BURNED OUT AT POSITION 2L. CORRECTIVE ACTION: EXAMINED WIRING PER A319 ASM 33-51-02, FOUND 33WL 1 AND 3 ON 45WL 1 AND 3. PLACED WIRES ON PROPER SIGNS AND ALL LIGHTS OPS CHECK OK. REF A319 TSM 33-51-00-810- 807-A. (9938556)
